# SDR YENA2023071200791

- Difficulty date: July 14, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 03488
- Aircraft time: 56,861 hours, 19,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 924962
- Condition: Failed
- Location: 10wl-Batt
- Part time: 590 hours, 225 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1302, PHX-BOS. 'AFT ISLE EMERGENCY EXIT LIGHT INOP; REPLACED PSU BATTERY PACK IAW AMM 33-51-38. OPS CHECK GOOD.'
